Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I took Fertomid 50 soon after my period. After intercourse the period seem to have started again with pale pink blood. Am I pregnant?

Hi I'm 29 year old woman I was on my period from the 16th until the 19th of april and my doctor has putted me on the fertomid 50 so i took the last one on friday the 26th , my fiance and i have been active last week . my question is that i started spotting yesterday light red blood only when im wiping , does it mean that there's something wrong or am i pregnant ? please assist
Asked On : Thu, 2 May 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Thanks for your query.
The spotting could mean one of the following reasons -
1. Implantation bleeding
2. Abnormal spotting due to the effect of clomiphene or other reasons.
3. Pregnancy related spotting.
Please consult your treating doctor for arriving at the exact diagnosis.
Take care.
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor